Classification of the maximal subalgebras of exceptional Lie algebras over fields of good characteristic

Research output: Contribution to journalArticlepeer-review


Let G be an exceptional simple algebraic group over an algebraically closed field of characteristic p>0 and let g be the Lie algebra of G. Suppose further that p is a good prime for the root system of G. In this paper we classify all maximal Lie subalgebras of the Lie algebra g. This extends classical results of Dynkin from 1950s to simple Lie algebras over fields of positive characteristics.

Bibliographical metadata

Original languageEnglish
Pages (from-to)965-1008
Number of pages44
JournalJournal of the American Mathematical Society
Issue number4
Early online date19 Jul 2019
Publication statusPublished - 1 Oct 2019

Related information


View all